# SDR C2XA09RI074

- Difficulty date: April 21, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 17,900 hours, 9,535 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 10,574 hours, 5,617 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312767
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 10,574 hours, 5,617 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FLIGHT 2105 - GRR - FLIGHT CREW ABORTED TAKEOFF DUE TO SMOKE IN THE CABIN.  SMOKE FOUND TO BE COMING FROM PACK NR 2.  EWR MX REMOVED AND REPLACED ENGINE NR 2 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  SDR FILE OPEN.
